MAUDE Adverse Event Report: UROMEDICA, INC. PROACT BLUNT TROCAR, PACKAGED (USA)

UROMEDICA, INC. PROACT BLUNT TROCAR, PACKAGED (USA)
Model Number 750042
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Fluid Discharge (2686)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dr.(b)(6) was presiding the case with a resident assisting.The patient's bladder was perforated with the blunt trocar and fluid ran out of the paired u-sheath when the blunt trocar was removed.The physician placed the balloon, which was delivered to the bladder.The physician then implanted a balloon on the contralateral side, after which, he deflated and removed the balloon that had been placed on the side that had been perforated.The patient was then catheterized with plans for implanting a second balloon on the perforated side after the perforation has adequately healed.(b)(4).
 
Event or Problem Description
Bladder perforation during a proact implantation procedure.Patient was treated with a catheter.

Brand Name
PROACT BLUNT TROCAR, PACKAGED (USA)
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
MDR Report Key11995718
Report Number3003477176-2021-00006
Device Sequence Number922280
Product Code EZY
UDI-Device Identifier00180668000137
UDI-Public0100180668000137
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;